# SDR SWAA2014053028548

- Difficulty date: May 21, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 28,482 hours, 16,872 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED 3.5 INCHES INBD OF STAB STATION 138.70, AT REAR SPAR.  REPAIRED SKIN IAW SRM.
